# SDR C1HA200286006

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 63,596 hours, 34,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Cockpit emergency exit light is INOP.Replaced 1 battery and cleaned contact.
